U.S. doctors online nowAsk doctors free
ZA
A 30-year-old male asked:

Hello. my partner and i having sexually problems. he suffers from major depression and general anxiety. he is also a formal substance users. he claims that his libido is low but test shows his testosterone levels is fine. what could be the real issue?

1 doctor answer1 doctor weighed in
Dr. Bernard Seif
Clinical Psychology 41 years experience
Substance use: Until your partner gets his substance use problem managed, little progress can be made in other areas of life. Depression can lower libido and testosterone is not the only hormone involved. Please ask this person to see a doctor for a full male hormone panel and encourage 12 step program. Peace and good health.

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Educational text
Free
Talk to a doctor
24/7 visits - just $39!
50% off with $15/month membership
Last updated Nov 9, 2017

Disclaimer:

Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.